Differential and Integral Equations

Existence of solutions of elliptic equations involving critical Sobolev exponents with Neumann boundary condition in general domains

M. Comte and M. C. Knaap

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 6 (1991), 1133-1146.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371154277

Mathematical Reviews number (MathSciNet)
MR1133748

Zentralblatt MATH identifier
0789.35058

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 47H15 47N20: Applications to differential and integral equations

Citation

Comte, M.; Knaap, M. C. Existence of solutions of elliptic equations involving critical Sobolev exponents with Neumann boundary condition in general domains. Differential Integral Equations 4 (1991), no. 6, 1133--1146. https://projecteuclid.org/euclid.die/1371154277


Export citation